American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11S70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] O. Yu. Ivanova. The $\mathbb Z_p$-rank of a topological $K$-group. St. Petersburg Math. J. 20 (2009) 569-591. MR 2473745.
Abstract, references, and article information   
View Article: PDF

[2] Thomas Geisser and Lars Hesselholt. The de Rham-Witt complex and $p$-adic vanishing cycles. J. Amer. Math. Soc. 19 (2006) 1-36. MR 2169041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. Rognes, C. Weibel and appendix by M. Kolster. Two-primary algebraic $K$-theory of rings of integers in number fields. J. Amer. Math. Soc. 13 (2000) 1-54. MR 1697095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bjørn Ian Dundas. Continuity of K-theory: An example in equal characteristics. Proc. Amer. Math. Soc. 126 (1998) 1287-1291. MR 1452802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1